MathSciNet Relay Station
MathSciNet bibliographic data
MR112182 (22 #3037) 60.00
Beneš, V. E. Combinatory methods and stochastic Kolmogorov equations in the theory ofqueues with one server. Trans. Amer. Math. Soc. 94 1960 282–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement